# SDR FDEA2020011650134

- Difficulty date: January 15, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,052 hours, 31,433 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Contaminated
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN GOING FROM FLAPS 20 TO FLAPS  25 GOT TE FLAP DISAGREE.  RAN QRH.  LANDED FLAPS 20, LUBRICATED THE TRAILING EDGE FLAP SYSTEM AMM 12-21-09-3.  ALL GEARBOXES WERE SERVICED PROPERLY.  NOTED THERE WAS WATER PRESENT IN SOME AREAS AND PUSHED OUT AS GREASE WAS APPLIED.  OPERATED FLAPS 3X WITH NO ISSUES.  ALSO REFER TO WRI 27-50-7564.
